# SDR USAA060932

- Difficulty date: July 20, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 12,315 hours, 12,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 9Y53465786
- Condition: Corroded
- Location: Bs 1732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM FR 66 STA 1732 LEFT CORRODED.  ROUTED OUT CORROSION, INSTALLED ANGLES PER SRM 53-41-14 REPAIR PRINCIPLE 6; CORR TASK JA-260-53500, DEFECT SIZE: 1 X 1 INCH.
